Economics at your fingertips  

On periodic ergodicity of a general periodic mixed Poisson autoregression

Abdelhakim Aknouche, Wissam Bentarzi and Nacer Demouche

Statistics & Probability Letters, 2018, vol. 134, issue C, 15-21

Abstract: We propose a general class of non-linear mixed Poisson autoregressions whose form and parameters are periodic over time. Under a periodic contraction condition on the forms of the conditional mean, we show the existence of a unique nonanticipative solution to the model, which is strictly periodically stationary, periodically ergodic and periodically weakly dependent having in the pure Poisson case finite moments of any (integer) order. Applications to some well-known integer-valued time series models are considered.

Keywords: Periodic mixed Poisson autoregression; Non-linear INGARCH models; Weak dependence; Strict periodic stationarity; Periodic ergodicity; Periodic contraction (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2018-11-03
Handle: RePEc:eee:stapro:v:134:y:2018:i:c:p:15-21